# SDR R61A201704120280

- Difficulty date: April 12, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N435YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000423
- Aircraft time: 6,638 hours, 4,684 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED0103
- Condition: Damaged
- Location: L1 Door
- Part time: 21,037 hours, 15,153 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 EMERGENCY ESCAPE SLIDE PARTIALLY DEPLOYED, NEEDS TO BE RESTOWED.  R & R THE FWD PAX DOOR  SLIDE ASSY IAW  AMM 25-65-01.
